OaM cover

Operators and Matrices

Volume: 8

Year: 2014


Issue: 2 (June, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-17 T. Ehrhardt, A. P. Nolasco, F.-O. Speck: A Riemannn surface approach for diffraction from rational wedges 301–355 View View
08-18 Evans M. Harrell II, Manwah Lilian Wong: On the behavior at infinity of solutions to difference equations in Schrödinger form 357–387 View View
08-19 Yuriy V. Shlapak: On one property of inverses of nonlinear operators associated with M-matrices 389–398 View View
08-20 Ajay K. Sharma: Essential norm of generalized composition operators on weighted Hardy spaces 399–409 View View
08-21 Alexander Bondar, Yakov Dymarskii: On the local diffeomorphism and submanifolds of matrices with fixed Jordan block structure 411–423 View View
08-22 Raphaël Clouâtre: Similarity results for operators of class C0 and the algebra H(T) 425–447 View View
08-23 Daniel Kressner: Bivariate matrix functions 449–466 View View
08-24 Sonja Currie: Self-adjoint boundary conditions and interlacing of eigenvalues for the Sturm-Liouville equation on graphs 467–483 View View
08-25 Wai Leong Chooi, Wei Shean Ng: Classical adjoint commuting mappings on alternate matrices and skew-Hermitian matrices 485–512 View View
08-26 R. T. W. Martin: Near invariance and symmetric operators 513–528 View View
08-27 Don Hadwin, Junhao Shen: Approximate double commutants and distance formulas 529–553 View View
08-28 Salah Mecheri: Bishop's property (β), hypercyclicity and hyperinvariant subspaces 555–562 View View
08-29 Mohammed Hichem Mortad: Commutativity of unbounded normal and self-adjoint operators and applications 563–571 View View
08-30 Vladimir Lotoreichik: Lower bounds on the norms of extension operators for Lipschitz domains 573–592 View View
08-31 J. H'Michane, A. el Kaddouri, K. Bouras, M. Moussa: Duality problem for the class of limited completely continuous operators 593–599 View View